The aim of this short note is to complete some aspects of a theorem proved by S. Merkulov in [Int. Math. Res. Not. IMRN, 3, 153–167 (1999)] (Theorem 3.4), as well as to provide a complete proof of the dual result for dg coalgebras.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
E. Herscovich, “Applications of one-point extensions to compute the A ∞-(co)module structure of several Ext (resp., Tor) groups,” J. Pure Appl. Algebra, 223, No. 3, 1054–1072 (2019).
E. Herscovich, “Using torsion theory to compute the algebraic structure of Hochschild (co)homology,” Homology, Homotopy Appl., 20, No. 1, 117–139 (2018).
V. K. A. M. Gugenheim, “On a perturbation theory for the homology of the loop-space,” J. Pure Appl. Algebra, 25, No. 2, 197–205 (1982).
J. Huebschmann, “On the construction of A ∞-structures,” Georgian Math. J., 17, No. 1, 161–202 (2010).
D. M. Lu, J. H. Palmieri, Q. S. Wu, and J. J. Zhang, “A ∞-algebras for ring theorists,” Proc. Int. Conf. Algebra, 91, No. 1, 91–128 (2004).
D.-M. Lu, J. H. Palmieri, Q.-S. Wu, and J. J. Zhang, “A-infinity structure on Ext-algebras,” J. Pure Appl. Algebra, 213, No. 11, 2017–2037 (2009).
S. A. Merkulov, “Strong homotopy algebras of a Kähler manifold,” Int. Math. Res. Not. IMRN, No. 3, 153–164 (1999).
Published in Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, No. 8, pp. 1133–1140, August, 2019.
Rights and permissions
About this article
Cite this article
Herscovich, E. On the Merkulov Construction of A∞-(Co)Algebras. Ukr Math J 71, 1294–1302 (2020). https://doi.org/10.1007/s11253-019-01714-8